This article is cited in 1 scientific paper (total in 1 paper)
Kaluzhnin's representations of Sylow $p$-subgroups of automorphism groups of $p$-adic rooted trees
Agnieszka Bier, Vitaliy Sushchansky
Silesian University of Technology, Institute of Mathematics
The paper concerns the Sylow $p$-subgroups of automorphism groups of level homogeneous rooted trees. We recall and summarize the results obtained by L. Kaluzhnin on the structure of Sylow $p$-subgroups of isometry groups of ultrametric Cantor $p$-spaces in terms of automorphism groups of rooted trees. Most of the paper should be viewed as a systematic topical survey, however we include some new ideas in last sections.
Sylow $p$-subgroups of wreath products of groups, homogeneous rooted trees, automorphisms of trees.
PDF file (406 kB)
MSC: 20B27, 20E08, 20B22, 20B35, 20F65, 20B07
Agnieszka Bier, Vitaliy Sushchansky, “Kaluzhnin's representations of Sylow $p$-subgroups of automorphism groups of $p$-adic rooted trees”, Algebra Discrete Math., 19:1 (2015), 19–38
Citation in format AMSBIB
\by Agnieszka~Bier, Vitaliy~Sushchansky
\paper Kaluzhnin's representations of Sylow $p$-subgroups of automorphism groups of $p$-adic rooted trees
\jour Algebra Discrete Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Bartłomiej Pawlik, “The action of Sylow 2-subgroups of symmetric groups on the set of bases and the problem of isomorphism of their Cayley graphs”, Algebra Discrete Math., 21:2 (2016), 264–281
|Number of views:|